# SDR LR7A2015080300600

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,096 hours, 5,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3333917
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK, FOUND THE LT INBD WING LOWER NR 2 AND NR 3 PLANK AREAS HAD PITTING CORROSION BEHIND NR 2 ENGINE EXHAUST AREA.  REPAIRED IAW LAC MEA 382-57-15-034.
